# SDR HEEA082445

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7007700614
- Part serial: 01041400
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SCREEN INTERMITTENTLY COMPRESSES AND FLICKERS.
